# SDR GTIA040091

- Difficulty date: January 14, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5820A
- Condition: Broken
- Location: G4 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND G4 GALLEY HAS BROKEN EXIT LIGHT.  REMOVED OLD BROKEN EXIT LIGHT.  INSTALLED NEW EXIT LIGHT.  (M)
